Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What causes irritation in the eyes? - Online Doctor Chats

Date : 12-Sep-2014
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:
Please proceed with your query
User:Hi
User:I need 3 advises
Doctor:Hello
Doctor:Ok
User:1.From past 2-3 days i am feeling irritation in my eyes
Doctor:ok
User:feeling like something is inside but nothing use to be inside
Doctor:Ok
Doctor:Any redness in eye?
User:if i rub it is getting red and light burning sensation
Doctor:OK
Doctor:Any discharge from eys?
Doctor:Eye?
User:not really
Doctor:Ok
Doctor:Are you taking any medication?
User:yes
User:thyrox,setraline,allegra,pantocid
Doctor:ok
Doctor:It could be due dryness of eyes.
Doctor:Clean your eyes with plain water 4-5 times a day
User:any drop?
Doctor:I would suggest you CIFRAN eye drops.2 drops in each eye 4 times a day
User:ok
User:that will help?
Doctor:Yes it will help you.
User:ok
User:mam
Doctor:Avoid watching TV or computer long time
User:ok
Doctor:Do you have itching?
User:2.I am having one imle kind of thing on my left chick for 2-3 months
Doctor:ok
User:it is not going
User:marks are there
Doctor:ok
User:sometimes
Doctor:Are they multiple marks?
User:hmm 2-3
Doctor:How big are marks?tiny?
User:han
User:i have used no marks also but
User:it is not going
Doctor:ok
Doctor:Is mark size increasing in size?
User:no
Doctor:is mark causing any itch or pain?changing color?
User:no
Doctor:I would suggest you visit a dermatologist for examination marks and doctor would advice you retinoids or steriod content creams to fade marks
User:ok
User:thanks so much
Doctor:Do you have any more queries?
Doctor:Thanks for visiting me here. Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor